# SDR MALA060166

- Difficulty date: March 14, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 21,077 hours, 23,033 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Duct
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE, LOWER INLET DECK IS CHAFED OUT OF LIMITS.  REPAIRED IAW MESABA EOS54095.
